RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 306–309 (Mi dan8214)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Second-order quasilinear parabolic equations with integral coefficients

G. I. Laptev

Tula Polytechnical Institute

Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 517.956.35
Presented: В. П. Маслов
Received: 31.10.1985

Citation: G. I. Laptev, “Second-order quasilinear parabolic equations with integral coefficients”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 306–309

Citation in format AMSBIB
\Bibitem{Lap87}
\by G.~I.~Laptev
\paper Second-order quasilinear parabolic equations with integral
coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 306--309
\mathnet{http://mi.mathnet.ru/dan8214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884038}
\zmath{https://zbmath.org/?q=an:0643.35047}


Linking options:
  • http://mi.mathnet.ru/eng/dan8214
  • http://mi.mathnet.ru/eng/dan/v293/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kalashnikov, “On the diffusion of impurities with long-range action”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 64–73  mathnet  mathscinet  zmath  isi
    2. O. L. Boziev, “Primenenie nagruzhennykh uravnenii k priblizhennomu resheniyu differentsialnykh uravnenii v chastnykh proizvodnykh so stepennoi nelineinostyu”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2015, no. 1, 127–136  mathnet
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019